EconPapers    
Economics at your fingertips  
 

Asymptotic joint distribution of the largest roots of several multivariate F matrices I. Quasi-independent case

Minoru Siotani and Shu Geng

Journal of Multivariate Analysis, 1974, vol. 4, issue 2, 150-165

Abstract: An asymptotic expansion of the joint distribution of k largest characteristic roots CM(i)(SiS0-1), i = 1,..., k, is given, where S'is and S0 are independent Wishart matrices with common covariance matrix [Sigma]. The modified second-approximation procedure to the upper percentage points of the maximum of CM(i)(SiS0-1), i = 1,..., k, is also considered. The evaluation of the expansion is based on the idea for studentization due to Welch and James with the use of differential operators and of the perturbation procedure.

Keywords: asymptotic; expansion; differential; operators; largest; characteristic; roots; multivariate; F; matrices; perturbation; procedure; simultaneous; confidence; bounds; simultaneous; MANOVA; test; modified; second; approximation (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90012-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:2:p:150-165

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:4:y:1974:i:2:p:150-165